# SDR IPXA2014041482658

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200470001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY LIGHT COVER BROKEN.  EMERGENCY LIGHT CHANGED  IAW AMM 33-27-01-05, REV 79.01.
